On a Hybrid Family of Summation Integral Type Operators
نویسنده
چکیده
The present paper deals with the study of the mixed summation integral type operators having Szász and Baskakov basis functions in summation and integration respectively. Here we obtain the rate of point wise convergence, a Voronovskaja type asymptotic formula, an error estimate in simultaneous approximation. We also study some local direct results in terms of modulus of smoothness and modulus of continuity in ordinary and simultaneous approximation.
منابع مشابه
A certain family of mixed summation- integral-type Lupaş-Phillips-Bernstein operators
Purpose: The purpose of this paper is to introduce the mixed summation-integral-type Lupaş-Phillips-Bernstein operators. Methods: Firstly, we compute the moments of the operators. We use the method of Korovkin-type statistical approximation and modulus of continuity. Results: We find the rate of convergence of the modified operators using statistical convergence and modulus of continuity. Concl...
متن کاملLocal Approximation Estimates for a Certain Family of Summation-Integral Type Operators
In 1988, Felten obtained local and global approximation theorems for positive linear operators. In the last decade, Finta studied direct local and global approximation theorems for Baskakov type operators and SzaszMirakian type operators. In the present paper, we establish some local approximation estimates for a new family of beta operators, by using Ditzian-Totik modulus of smoothness.
متن کاملSandwich-type theorems for a class of integral operators with special properties
In the present paper, we prove subordination, superordination and sandwich-type properties of a certain integral operators for univalent functions on open unit disc, moreover the special behavior of this class is investigated.
متن کاملApproximation for a Summation-integral Type Link Operators
The present article deals with the general family of summationintegral type operators. Here, we propose the Durrmeyer variant of the generalized Lupaş operators considered by Abel and Ivan (General Math. 15 (1) (2007) 21-34) and study local approximation, Voronovskaja type formula, global approximation, Lipchitz type space and weighted approximation results. Also, we discuss the rate of converg...
متن کاملA Generalization of the Meir-Keeler Condensing Operators and its Application to Solvability of a System of Nonlinear Functional Integral Equations of Volterra Type
In this paper, we generalize the Meir-Keeler condensing operators via a concept of the class of operators $ O (f;.)$, that was given by Altun and Turkoglu [4], and apply this extension to obtain some tripled fixed point theorems. As an application of this extension, we analyze the existence of solution for a system of nonlinear functional integral equations of Volterra type. Finally, we p...
متن کامل